# SDR ABXA9801126

- Difficulty date: November 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46122
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SR0853000861
- Condition: Corroded
- Location: Bs 1580
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELTFRAME CORRODED AT STATION 1580 BETWEEN LONGERON 36R AND 35R.  REPAIRED IAW DC8 SRM 51-1-21 AND 53-2-0.
